By Topic

Piecewise-linear theory and computation of solutions of homeomorphic resistive networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Piecewise-linear resistive networks can be characterized by the equation f(x)=J^{(m)}x + w^{(m)} = y, m = 0, l, \cdots ,l, where l is a finite positive number. The domain ( n -dimensional Euclidean space) is divided into l+1 regions (closed convex polyhedrons). In each region j(m) is a constant n \times n matrix and w^{(m)} is a constant n -vector. In this paper, we derive necessary and sufficient conditions for the function f(x) to be a homeomorphism. Different formulations of network equations are investigated, and results in terms of the matrices J^{(m)} 's are obtained. An algorithm with a new perturbation method is also developed which is capable of locating the unique solution in a finite number of steps. The work is different from the early work by Kuh and Fujisawa in many ways; comparisons are presented.

Published in:

IEEE Transactions on Circuits and Systems  (Volume:24 ,  Issue: 3 )